# SDR UALA2012120707108

- Difficulty date: December 5, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 75,870 hours, 23,189 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R UNABLE TO ARM.  CLEANED GIRT FITTINGS, OPS GOOD.
